• Relief of leg pain after treatment?

    Asked by GypsyJule on Sunday, December 16, 2012

    Relief of leg pain after treatment?

    Has anyone found a trick to relieve some of the leg pain after treatment? I'm on carbo/taxol. No nustela shot, just the constant aches after day 2 or 3. Thanks!

    4 Answers from the Community

    4 answers
    • BuckeyeShelby's Avatar

      After my 1st treatment, day 2, I was in so much pain. Knees, ankles, feet. After talking to a moron who was on call that weekend, I got to discuss with my oncologist. My problem that first time was I couldn't get ahead of the pain. I start taing full dose of Norco (basically Vicodin on Friday night (chemo on Thursday). Full doses all day Saturday. Half dose on Sunday. Then just at night if needed Mon/Tues, subbing in ibuprofen during the day, as I have to drive to work. I still hurt, but it's bearable. That was the solution my oncologist & I came up with for me. That first weekend I could only think that if the pain was that bad for 18 wks, I couldn't do it, not realizing it would fade in a few days. Hope that helps.

      almost 4 years ago
    • jad's Avatar

      I think I alread answered this, but on the wrong question - chemo brain?
      Anyway, my oncologist recommended Claritin, an OTC allergy drug, once a day. It seems to have helped me some. Do not use Claritin D --- just the plain Claritin.

      almost 4 years ago
    • Joachima's Avatar

      I had the leg pain and got some relief only when I was inactive. I took ibuprofen but it did not relieve the pain. It was extremely painful to walk even short distances. So sorry my post is not that helpful. My drugs were Gemzar and Taxotere, and I completed chemo in April, and radiation in July 2012.

      almost 4 years ago
    • Lirasgirl33's Avatar

      It's the Taxol that causes the pain. For me the leg pain starts on day 3 and 4. I usually take two extra strength Tylenol when the pain is no longer tolerable. That usually works ok.

      almost 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more endometrial (uterine) cancer questions.  Also, don't forget to check out our Endometrial (Uterine) Cancer page.